# SDR SWIA201332880

- Difficulty date: February 19, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 30,724 hours, 42,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ADJACENT SEAT 6C BURNED OUT. (FLT 5466)  RELAMPED EMERGENCY LIGHT.
